# SDR VNAA20250629003

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67031372
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR INTERCOSTAL IS CORRODED BETWEEN STGR 25R TO STGR 26R. ADDITION CORROSION (PITTING) WAS DISCOVERED ON STRINGER 26R.   REMOVED CORROSION IAW CRJ 900 SRM 51-21-06-001-001-A01. REPAIRED BLENDED AREA IAW REO 690-53-21-1944 REV – DATED 5-10-2025. REPAIR DOCUMENTED UNDER MHIRJ MWC HN00232439. RE INSPECTION OF REPAIR DUE WITHIN 12 MONTHS FROM DATE OF REPAIR.   DWG
